# SDR UALA2010042101327

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 45,485 hours, 5,589 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP FWD STAIRWELL CEILING FWD BULB.  RELAMPED, OPS. NORMAL.
